Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

 

Volume 48

1

 

 

 

Volume 47

1

2

3

4

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

 

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

CONTENTS

Volume 36, Number 4, December 2008

 


 

Complemented Subspaces in L(D)
Namita Das

PDF 

373

Hadamard gap Theorem and Overconvergence for Faber-Erokhin Expansions
Patrice Lassère and Nguyen Thanh Van

PDF

387

On Maps and Generalized Λb-Sets
N. Rajesh

PDF 

395

New Lacunary Strongly Summable Difference Sequences and Δmv-Lacunary Almost Statistical Convergence
Vakeel A. Khan

PDF 

405

Prime Ideals of Group Graded Semirings and Their Smash Products
Ram Parkash Sharma and Rosy Joseph

PDF

415

Localization of Pseudo Generalized Cohen-Macaulay Modules
Nguyen Thi Hong Loan

PDF

427

Some Generalized Quasi-Ky Fan Inequalities in Topological Ordered Spaces
Nguyen The Vinh

PDF 

437

On a Problem by A. Hajnal and I. Juhász
Nuno C. Freire and M. F. Veiga

PDF 

451

Ore Extensions over 2-primal Rings
V. K. Bhat and Ravi Raina

PDF  

455

Distance from an Exactly Controllable System to Not Approximately Controllable Systems
B. T. Anh, D. C. Khanh and D. D. X. Thanh

PDF 

463

Controllability Radius of Linear Systems under Structured Perturbations
Nguyen Khoa Son and Do Duc Thuan

PDF 

473

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013